MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 NEZHAT-DORSEY SMOKEVAC IRRIGATION TUBING SET; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 NEZHAT-DORSEY SMOKEVAC IRRIGATION TUBING SET; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5202770
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the laparoscopic tip of the nezhat-dorsey smokevac irrigation tubing set broke during use.As reported, the subject device is not available for evaluation, however same lot samples (3) have been received.The irrigation and suction buttons on the trumpet valve were pressed and function as intended.The white caps are attached with no anomalies found.Based on the lot sample evaluation and investigation performed, a definitive root cause cannot be determined, however the most probable root cause is an event occurring during user device interface.Review of manufacturing records confirms product was manufactured to specification.This mdr represents the bard/davol nezhat-dorsey smokevac irrigation tubing set (device #3).Additional mdrs were submitted to represent the two bard/davol nezhat-dorsey smokevac irrigation tubing set (device #1 & device #2).Lot sample evaluated.
 
Event or Problem Description
As reported, during laparoscopic cholecystectomy procedure on (b)(6) 2022, three bard/davol nezhat-dorsey smokevac irrigation tubing sets were used with a manual bulb pressure bag system.As reported, the press attachment for the laparoscopic tip cracked/broke with initial irrigation flow on all three devices.As reported, the procedure was completed by using a reusable screw-in laparoscopic suction irrigation tip on final trumpet, with press fitting removed.There was no reported patient injury/harm.

Brand Name
NEZHAT-DORSEY SMOKEVAC IRRIGATION TUBING SET
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15835409
Report Number1213643-2022-00757
Device Sequence Number5762042
Product Code GCJ
UDI-Device Identifier00801741065392
UDI-Public(01)00801741065392
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Catalogue Number5202770
Device Lot NumberJUFW1787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown